MathSciNet Relay Station
MathSciNet bibliographic data
MR1013971 (90k:30049) 30D20 (30D35)
Kim, Young-One A proof of the Pólya-Wiman conjecture. Proc. Amer. Math. Soc. 109 (1990), no. 4, 1045–1052.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement